CureZone   Log On   Join
weird reaction, please help!
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Free Remineralizing Tooth Powder!
Best Teeth Remineralization, Strengthening, and Clea...


Google Advertisement
Google Advertisement
DynamiteKid88 Views: 3,188
Published: 12 years ago
 

weird reaction, please help!


After finding out about peeling lips/EC, I was desperate to find a quick cure so I applied Cortisone-10 1% cream and ciclopirox gel over my lips 3 times daily for four days. Although I only used the creams for four days, the results were drastic, far drastic then I hoped for. My lips got smaller and thinner, (I assume due to the anti-inflammatory effect), and lost a little bit of their shape. I didn't think anything of it as I knew from reading this board that many people have applied hydrocortisone and ciclopirox on their lips for up to two weeks straight.

It's been about one week now since this happened and my lips have almost returned to their original size, and regained shape. I have naturally big lips, so as my lips began to return to size all of the cracks and wrinkles from my peeling lips were disappearing. In fact I would say after using hydrocortisone and ciclopirox and applying apple cider vinegar my lips aren't really peeling right now and the cracks have almost fully healed.

However, this is the scary part. After using the cortisone and ciclopirox for four days, it seems like I can't "feel" my lips whenever I try to move them with my mouth or touch them with my finger. If I try to smile with one side of my mouth, my lips barely move, and when they do they make this funny looking shape. The way I would describe it is my lips feel very numb, like when you go to the dentist and they inject your gums with novocaine to numb your mouth so they can operate. Infact I would say this is almost exactly how my mouth feels. If you ever tried to smile after you left the dentist, you know the weird look that your lips can have because of the novocaine still numbing your lips for sometime after you leave.

Its been about one week since this happened, and I'm almost starting to lose it. My lips still feel numb and you could punch me in the mouth and I probably wouldn't feel it. Whenever I make any facial expressions my lips look weird and form this odd uneven shape because of the numbness I assume. I'm very scared, my peeling lips are almost healed, but what good was it if I barely have any feeling in my lips if I try to kiss someone? Someone please explain whats going on, this is destroying me mentally.

Peeling lips/EC was something that I definitely was not ready to accept in my life, and my attempts to fix this condition are only making me feel worse. I don't know if this happened because of the cortizone or ciclopirox. Has this happened to anyone before? Are there any supplements/vitamins/creams I can take to fix this? Is it too early for me to be going crazy and this will go away over time? I feel like I'm in a never ending panic attack because of this. Life was hard enough with peeling lips, please help :(
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.718 sec, (2)